MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 2000

Anaphylactoid reaction to rattlesnake envenomation.

Nordt S P

Клинический случайСтатьяПеревод в очереди

Аннотация

The clinical manifestations of an anaphylactoid reaction are identical to true anaphylaxis; however, a previous exposure to the offending agent is not needed to manifest these symptoms. We present a case of an anaphylactoid reaction in a 62-y-o female following a first-time envenomation by a rattlesnake. The patient required s.c. epinephrine and i.v. diphenhydramine, methylprednisolone, and ranitidine. She had not been envenomated by a rattlesnake previously or received any horse-derived antivenins in the past.

Для цитирования: Nordt S P. Anaphylactoid reaction to rattlesnake envenomation.. Veterinary and human toxicology. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.